| Model Number |
MMT-722NAB |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump had a blank display.The customer¿s blood glucose level was 186 mg/dl.Troubleshooting was performed.Customer declined signs of physical damage and she said that pump was not bumped, dropped or exposed to moisture.Battery contacts and cap were ok.The insulin pump will not be returned for analysis.